# SDR CA061219017

- Difficulty date: November 15, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Leaking
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DESCENT THE ENGINE FIRE WARNING ACTIVATED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  POST FLIGHT INSPECTION REVEALED LEAKAGE FROM THE ENGINE FUEL MANIFOLD AND EVIDENCE OF BURNING OF THE ENGINE INNER BYPASS DUCTING. (TC NR 20061219017)
